i want to know if i can still get pregnant if i have irregular periods as well as having the injection as a form of contraception. i wonder this because for the past week i have been vomiting and gettin small headaches.


No method of birth control is

No method of birth control is 100% effective, so even if you had the contraceptive injection, you can still get pregnant. Your risk of pregnancy depends on how long it has been since your shot (DepoProvera, I'm assuming). DepoProvera must be readministered by a doctor every three months. If the three months are up, you are at much greater risk for pregnancy.

DeproProvera causes irregular periods in most women, but even if a woman has irregular periods, she can still get pregnant. If you are having symptoms, your best course of action is to get a pregnancy test.

Best of luck, Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness